# SDR SWAA2023041919530

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727 TO BS 847 S-25L LBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT 2023-191918<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 S-25L LBL 21.00 AND WL 156 AT AFT CARGO IAW B737-700 SRM 51-10-01 ITEM 9 SRM 51-40-02 AND DWG 146A7500 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] STEP CORRECTED  REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 S-25L LBL 21.00 AND WL 156 AT AFT CARGO IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 146A7500 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFIED STEP 2 COMPLETE RII  REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 S-25L LBL 21.00 AND WL 156 AT AFT CARGO IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 146A7500 REV A
